Some Pseudoparabolic Variational Inequalities with Higher Derivatives
Abstract
We consider a pseudoparabolic variational inequality with higher derivatives. We prove the existence and uniqueness of a solution of this inequality with a zero initial condition.Downloads
Published
25.01.2002
Issue
Section
Research articles
How to Cite
Ptashnik, B. I. “Some Pseudoparabolic Variational Inequalities With Higher Derivatives”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 1, Jan. 2002, pp. 94-105, https://umj.imath.kiev.ua/index.php/umj/article/view/4043.